Modulus of curve families and extremality of spiral-stretch maps

Balogh, Zoltan M.; Fässler, Katrin; Platis, Ioannis D. (2011). Modulus of curve families and extremality of spiral-stretch maps. Journal d'analyse mathématique, 113(1), pp. 265-291. Jerusalem: The Hebrew University Magnes Press 10.1007/s11854-011-0007-x

[img]
Preview
Text
11854_2011_Article_7.pdf - Published Version
Available under License Publisher holds Copyright.

Download (207kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan

ISSN:

0021-7670

Publisher:

The Hebrew University Magnes Press

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:21

Last Modified:

23 Oct 2019 06:55

Publisher DOI:

10.1007/s11854-011-0007-x

Web of Science ID:

000289562300007

BORIS DOI:

10.7892/boris.6904

URI:

https://boris.unibe.ch/id/eprint/6904 (FactScience: 211975)

Actions (login required)

Edit item Edit item
Provide Feedback